10-16-2004, 04:36 AM #1
Tren + Test same injection (funny taste)
a mate of mine is doing this and he swears he gets a funny taste in his mouth straight afterwards - thinks it may be something to do with his glands
i was just wandering if this is normal or he is imagining it
10-16-2004, 05:21 AM #2
10-16-2004, 05:44 AM #3
every time i shoot my fina i immediatly get a wierd tast in my mouth. it happens every single time. infact i got used to it and kinda like it now.
10-16-2004, 11:14 AM #4Associate Member
- Join Date
- Nov 2003
10-16-2004, 11:48 AM #5
10-16-2004, 11:54 AM #6
10-16-2004, 12:14 PM #7
10-16-2004, 12:18 PM #8
Hmm, to me it kind of leaves a taste similiar to the fina smell (kinda like acetone to me)....but yeah, the funky taste is waaaay better than that cough......
10-16-2004, 12:24 PM #9
10-17-2004, 10:57 AM #10AnabolicAlien Guest
i used to get the cough... lately i've just gotten the taste.
10-17-2004, 11:27 AM #11
I got the cough and I thought I was going to die...this only happened once tho, then the tastes the rest of the time...
10-18-2004, 02:44 AM #12
recently it has been making him choke and he is beginning to get worried...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)